Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 7, NWS Elko, NV

June 27, 2007

NWS Elko, NV issued this red flag warning at Jun 27, 2007, 3:27 PM PDT. It took effect at Jun 28, 2007, 10:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2007, 3:27 PM PDT (22:27 UTC)
In effect from
Jun 28, 2007, 10:00 AM PDT
Expired
Jun 28, 2007, 10:00 PM PDT
In force
12 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 272227
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
327 PM PDT WED JUN 27 2007

NVZ451-280630-
/O.UPG.KLKN.FW.A.0006.070628T1700Z-070629T0500Z/
/O.NEW.KLKN.FW.W.0007.070628T1700Z-070629T0500Z/
/O.NEW.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
HUMBOLDT COUNTY-
327 PM PDT WED JUN 27 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT THURSDAY 
FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 451...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER 
ZONE 451...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT THURSDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING.

THIS RED FLAG WARNING AND FIRE WEATHER WATCH IS FOR THE FOLLOWING
FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY

A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE GUSTY WINDS ACROSS NORTHWEST NEVADA THURSDAY AND FRIDAY. 
SOUTHWEST WINDS GUSTING UP TO 35 MPH WILL OCCUR THURSDAY...AND ARE
EXPECTED AGAIN FRIDAY.

AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW
15 PERCENT ACROSS FIRE WEATHER ZONE 451 ON THURSDAY...AND ACROSS
THE EASTERN HALF OF THE ZONE FRIDAY.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL 
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL
RED FLAG WARNINGS.

$$

NVZ452-454-455-457-280630-
/O.NEW.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
327 PM PDT WED JUN 27 2007

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF 
NORTHERN AND CENTRAL NEVADA...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH FOR GUSTY WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM 
FRIDAY MORNING THROUGH FRIDAY EVENING...FOR MUCH OF NORTHERN AND 
CENTRAL NEVADA.

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES


A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY.
SOUTHWEST WINDS GUSTING UP TO 35 MPH ARE EXPECTED.

AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT.
THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
4 follow-up statements
000 
WWUS85 KLKN 280408
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
908 PM PDT WED JUN 27 2007

NVZ451-281615-
/O.CON.KLKN.FW.W.0007.070628T1700Z-070629T0500Z/
/O.CON.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
HUMBOLDT COUNTY-
908 PM PDT WED JUN 27 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IN NORTHWESTERN NEVADA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS
CENTRAL AND NORTHERN NEVADA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY
MORNING THROUGH FRIDAY EVENING. 

THIS RED FLAG WARNING AND FIRE WEATHER WATCH IS FOR THE FOLLOWING
FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY

A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE GUSTY WINDS ACROSS NORTHWEST NEVADA THURSDAY AND FRIDAY.
SOUTHWEST WINDS GUSTING UP TO 35 MPH WILL OCCUR THURSDAY...AND
ARE EXPECTED AGAIN FRIDAY.

AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW
15 PERCENT ACROSS FIRE WEATHER ZONE 451 ON THURSDAY...AND ACROSS
THE EASTERN HALF OF THE ZONE FRIDAY.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL
RED FLAG WARNINGS.

$$

NVZ452-454-455-457-281615-
/O.CON.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
908 PM PDT WED JUN 27 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
ACROSS NORTHERN AND CENTRAL NEVADA...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING. 

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY.
SOUTHWEST WINDS GUSTING UP TO 35 MPH ARE EXPECTED.

AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW
15 PERCENT. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE
HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$
IPPI
000 
WWUS85 KLKN 280901
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
201 AM PDT THU JUN 28 2007

NVZ451-290100-
/O.CON.KLKN.FW.W.0007.070628T1700Z-070629T0500Z/
/O.CON.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
HUMBOLDT COUNTY-
201 AM PDT THU JUN 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PDT THIS EVENING ACROSS FIRE WEATHER ZONE 451 FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING ACROSS FIRE WEATHER ZONES 451 452 454 455
AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PDT THIS EVENING ACROSS FIRE WEATHER ZONE 451 FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH REMAINS 
IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING ACROSS
FIRE WEATHER ZONES 451 452 454 455 AND 457 FOR GUSTY WINDS AND
LOW RELATIVE HUMIDITIES.  

THIS RED FLAG WARNING AND FIRE WEATHER WATCH IS FOR THE FOLLOWING
FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY

A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE GUSTY WINDS ACROSS NORTHWEST NEVADA TODAY AND FRIDAY.
SOUTHWEST WINDS GUSTING UP TO 35 MPH WILL OCCUR TODAY...AND
FRIDAY.

AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW
15 PERCENT ACROSS FIRE WEATHER ZONE 451 TODAY...AND ACROSS
THE EASTERN HALF OF THE ZONE FRIDAY.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE ADDITIONAL
RED FLAG WARNINGS.

$$

NVZ452-454-455-457-290100-
/O.CON.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
201 AM PDT THU JUN 28 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING ACROSS FIRE WEATHER ZONES 451 452 454
455 AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING ACROSS FIRE WEATHER ZONES 451 452
454 455 AND 457 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. 

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY.
SOUTHWEST WINDS GUSTING UP TO 35 MPH ARE EXPECTED.

AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW
15 PERCENT. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE
HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$
LW
000 
WWUS85 KLKN 282219
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
319 PM PDT THU JUN 28 2007

NVZ451-290630-
/O.UPG.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
/O.NEW.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
/O.CON.KLKN.FW.W.0007.000000T0000Z-070629T0500Z/
HUMBOLDT COUNTY-
319 PM PDT THU JUN 28 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONE 451...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR ZONE 451...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR PORTIONS OF
NORTHERN NEVADA...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE:

451 - HUMBOLDT COUNTY


A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE CONTINUED GUSTY WINDS ACROSS NORTHWEST NEVADA THIS
EVENING...AND AGAIN FRIDAY. WINDS WILL BE OUT OF THE SOUTHWEST AT 15
TO 25 MPH...AND GUSTING TO 25 TO 35 MPH.

RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 15 PERCENT ACROSS FIRE
WEATHER ZONE 451 THROUGH THIS EVENING...AND ACROSS THE EASTERN
HALF OF THE ZONE FRIDAY.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-455-457-290630-
/O.UPG.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/
/O.NEW.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
319 PM PDT THU JUN 28 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR 
GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN AND CENTRAL 
NEVADA...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR
MUCH OF CENTRAL AND NORTHERN NEVADA. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES


A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL
PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY. 
WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO
25 TO 35 MPH.

AFTERNOON RELATIVE HUMIDITIES FRIDAY ARE EXPECTED TO FALL BELOW
15 PERCENT LATE MORNING...AND REMAIN BELOW 15 PERCENT INTO MID 
EVENING. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE
HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KLKN 290450
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
950 PM PDT THU JUN 28 2007

NVZ451-291700-
/O.EXP.KLKN.FW.W.0007.000000T0000Z-070629T0500Z/
/O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
HUMBOLDT COUNTY-
950 PM PDT THU JUN 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN AND CENTRAL NEVADA...
...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
TOMORROW.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

WINDS ACROSS THE AREA HAVE SUBSIDED BELOW WARNING CRITERIA AND RH 
LEVELS HAVE RISEN ABOVE 15 PERCENT. 

WINDS ARE EXPECTED TO INCREASE ONCE AGAIN LATE TOMORROW MORNING
WITH GUSTS IN EXCESS OF 30 MPH AS A TROUGH OF LOW PRESSURE REMAINS
OF THE COAST OF CALIFORNIA. HUMIDITY LEVELS ARE ALSO EXPECTED TO
ONCE AGAIN DROP TO BELOW 15 PERCENT LATE TOMORROW MORNING AND LAST
THROUGH THE EVENING HOURS.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ452-454-455-457-291700-
/O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
950 PM PDT THU JUN 28 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN 
AND CENTRAL NEVADA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT
TOMORROW.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A TROUGH OF LOW PRESSURE REMAINS OFF THE COAST OF CALIFORNIA
THROUGH TOMORROW EVENING AND WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND
CENTRAL NEVADA. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25
MPH...GUSTING TO 25 TO 35 MPH.

RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY LATE
TOMORROW MORNING...AND REMAIN BELOW 15 PERCENT INTO MID EVENING.
THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
IPPI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 27, 3:01 PM PDT, 26 minutes earlier.

Area forecast discussion, Jun 27, 3:01 PM PDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
301 PM PDT WED JUN 27 2007

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE PACIFIC
NORTHWEST THURSDAY AND FRIDAY...BRINGING BREEZY CONDITIONS TO NEVADA.
DAYTIME TEMPERATURES WILL CONTINUE ABOVE NORMAL THROUGH THE MIDDLE OF
NEXT WEEK. &&

.SHORT TERM...TONIGHT THROUGH FRIDAY. THE GRADIENT AT 500MB WILL
STRENGTHEN ACROSS THE NORTHWEST PORTION OF THE FORECAST AREA
THURSDAY AND ACROSS THE ENTIRE FORECAST AREA FRIDAY...AS A TROUGH
MOVES ONTO THE NORTHWEST COAST. THE SHORT WAVE ASSOCIATED WITH THIS
TROF WILL MOVE THRU EASTERN OREGON AND IDAHO FRIDAY AFTERNOON AND
EVENING. THE MODELS HAVE BACKED OFF A BIT ON THE GRADIENT THURSDAY...
WITH MAYBE 9 DECAMETERS ACROSS THE AREA FROM NORTHWEST TO
SOUTHEAST...COMPARED WITH 10 YESTERDAY...WITH THE STRONGEST GRADIENT
OVER HUMBOLDT. FRIDAY WILL SEE 11 DECAMETERS ACROSS THE FORECAST
AREA...STILL STRONGEST OVER HUMBOLDT BUT SPREAD OUT MORE EVENLY
ACROSS THE AREA. HIGH CLOUDS WILL MOVE OVER THE NORTHWEST HALF OF THE
AREA FRIDAY...BUT NO CONVECTION IS EXPECTED. TEMPERATURES WILL
CONTINUE ON THE WARM SIDE THRU THE SHORT TERM WITH VERY LOW
HUMIDITIES. REA

.LONG TERM...

.FIRE WEATHER...WINDS THURSDAY WILL BE GUSTING TO 35 MPH ACROSS FIRE
WX ZONE 451 IN RESPONSE TO A LOW PRESSURE SYSTEM APPROACHING THE
NORTHWEST COAST. WINDS WILL INCREASE ACROSS THE FORECAST AREA
FRIDAY AS THE LOW MOVES ONSHORE AND THRU OREGON AND IDAHO. WINDS
WILL BE GUSTY ACROSS ALL OF NORTHERN AND CENTRAL NEVADA FRIDAY.

AFTERNOON RELATIVE HUMIDITIES WILL BE LOW BOTH DAYS ACROSS THE
AREA...BELOW 15 PERCENT...EXCEPT EDGING HIGHER FRIDAY IN WESTERN ZONE
451. NIGHTTIME RECOVERIES WILL BE LOW...GENERALLY BELOW 40 PERCENT
NORTHERN NEVADA AND BELOW 25 PERCENT CENTRAL SECTIONS.

THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL
PROMPT UPGRADING THE WATCH FOR 451 FOR THURSDAY TO A WARNING. IN
ADDITION...A WATCH WILL BE ISSUED FOR ALL FIRE WX ZONES FOR FRIDAY.
HIGH CLOUDS MAY LIMIT WIND SPEEDS FRIDAY ACROSS 451 AND WESTERN
452...BUT THE SURFACE GRADIENT SHOULD BE SUFFICIENT FOR WINDS TO
REACH CRITERIA.

A DRY SOUTHWEST FLOW WILL CONTINUE SUNDAY...BUT WEAKEN INTO NEXT
WEEK AS THE FOUR-CORNERS HIGH STRENGTHENS. NO CONVECTION IS
EXPECTED THROUGH NEXT WEDNESDAY. REA
&&

.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 451. FIRE
WEATHER WATCH FOR GUSTY WINDS AND LOW HUMIDITIES FOR FRIDAY FOR
ZONES 451..452...454...455...AND 457.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:27 PM PDTFire Weather WatchLKN24 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.